Transient ST Segment Elevation in Right Precordial Leads Induced by Psychotropic Drugs: Relationship to the Brugada Syndrome
Article first published online: 13 AUG 2003
© Futura Publishing Company, Inc. 2001
Journal of Cardiovascular Electrophysiology
Volume 12, Issue 1, pages 61–65, January 2001
How to Cite
ROULEAU, F., ASFAR, P., BOULET, S., DUBE, L., DUPUIS, J. M., ALQUIER, P. and VICTOR, J. (2001), Transient ST Segment Elevation in Right Precordial Leads Induced by Psychotropic Drugs: Relationship to the Brugada Syndrome. Journal of Cardiovascular Electrophysiology, 12: 61–65. doi: 10.1046/j.1540-8167.2001.00061.x
- Issue published online: 13 AUG 2003
- Article first published online: 13 AUG 2003
- Manuscript received 5 June 2000; Accepted for publication 2 October 2000.
- Cited By
- ST segment elevation;
- sodium channel;
Psychotropic Drugs and ST Segment Elevation. Transient ST segment elevation in right precordial leads with use of psychotropic drugs is reported in two cases of overdose and one case of therapeutic administration. Flecainide did not reproduce ST segment elevation. The relationship of these abnormalities to the Brugada syndrome and the electrophysiologic hypothesis are discussed.